# SDR CA040310006

- Difficulty date: September 18, 2003
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 10,172 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05510171
- Condition: Cracked
- Location: Engine
- Part time: 10,065 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A WELD WAS DISCOVERED CRACKED IN THE LOWER PART OF THE ENGINE SUPPORT.
